Acute bilateral phrenic neuropathy following treatment with adalimumab.
Аннотация
The recombinant human IgG1 monoclonal antibody specific for human TNF-a adalimumab (Humira) has been recently introduced for the treatment of moderate/severe psoriasis. Neurological diseases have been rarely described as adverse events of anti-TNF agents. A case of acute respiratory failure due to diaphragmatic weakness following adalimumab therapy for psoriasis is described. A 65-year-old female patient presented with jaundice followed 2 days later by severe dyspnea and tachypnea which worsened when patient was lying flat, 1 week after the fourth dose of adalimumab. Isoniazid and vitamin B6 were co-administered with adalimumab. A symmetric elevation of diaphragms was shown on radiography and fluoroscopy. A pulmonary restrictive defect with a prominent decline of forced vital capacity (FVC) when the patient was on supine position was recorded. In the absence of specific limb electrophysiological abnormalities, acute bilateral symmetric phrenic neuropathy was diagnosed. The patient was a borderline candidate for mechanical ventilation for 3 weeks. Conservative treatment with oxygen was administered and both respiratory and liver disorder resolved 4 weeks following admission. A causal relationship of phrenal neuropathy with adalimumab is herein discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.